# SDR SWIA201436242

- Difficulty date: January 24, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 29,601 hours, 23,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF PRESS FLOOR SILL STRUCTURE HAS CORROSION THROUGHOUT FS 445.00 THRU FS 559.00, LBL 36 THRU LBL 45.  C-CHECK REMOVED CORROSION IAW REO & SRM.
